# SDR UPS00233154

- Difficulty date: July 1, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI.  DURING INSPECTION OF SECTION 41 RT SKIN. 13  FASTENER HOLES HAVE CRACKED INDICATIONS.     HFEC INSP. C/O IN SECT.41 AREA IAW B727 NDT MANUAL D6-48875,PT6,SUB 51-00-00 FIG16 ON ACCESSED HOLES.RESULT NDF. HFEC INSP C/O IAW B727 NDT MANUAL,PT6,51-00-00,FIG4. AROUND CRACKED SKIN CUTOUTS. NDF. REPAIRED IAW SRM 53-30-3 FIG3. AND UPS.EO.B727-5330-0795 SECT41 RT SKIN BS 255 - 225, WL 234 - 207.5.
